Zeitschrift für Analysis und ihre Anwendungen


Previous issue  | Next issue  | Most recent Issue | All Issues | ZAA summary
Volume 37, Issue 1, 2018
Metadata
 

Propagation of Regularity and Positive Definiteness: a Constructive Approach
Jorge Buescu, António Paixão and Claudemir Oliveira
pp. 1–24
Abstract | Full-Text PDF (301 KB) | Metadata

On the Robin Problem with Indefinite Weight in Sobolev Spaces with Variable Exponents
Khaled Kefi
pp. 25–38
Abstract | Full-Text PDF (269 KB) | Metadata

Infinitely many Solutions for Klein–Gordon–Maxwell System with Potentials Vanishing at Infinity
Shang-Jie Chen and Lin Li
pp. 39–50
Abstract | Full-Text PDF (255 KB) | Metadata

Planar Traveling Waves of Mono-Stable Reaction-Diffusion Equations
Xiaohuan Wang
pp. 51–72
Abstract | Full-Text PDF (313 KB) | Metadata

Global Well-Posedness for the Gross–Pitaevskii Equation with Pumping and Nonlinear Damping
Binhua Feng, Xiangxia Yuan and Jun Zheng
pp. 73–82
Abstract | Full-Text PDF (242 KB) | Metadata

Stability of Global Bounded Solutions to a Nonautonomous Nonlinear Second Order Integro-Differential Equation
Hassan Yassine
pp. 83–99
Abstract | Full-Text PDF (278 KB) | Metadata

A Grobman–Hartman Theorem for Differential Equations with Piecewise Constant Arguments of Mixed Type
Manuel Pinto and Gonzalo Robledo
pp. 101–126
Abstract | Full-Text PDF (329 KB) | Metadata